# SDR AT9900198

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47443
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 195
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND A DENT OUT OF LIMITS AT BS 195R.  FABRICATED DOUBLER AND FINGER DOUBLER, DRILLED, DEBURRED, TREATED, PRIMED AND INSTALLED IAW DC9 SRM 51-30-2, 51-10-2, AND RES NR 99443.
